# SDR VNAA2009040800004

- Difficulty date: April 4, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 11,310 hours, 11,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN HSV, CREW REPORTED EMERGENCY FLOOR LIGHTS FROM ROW 9-13 DO NOT WORK.  MAINTENANCE REMOVED AND REPLACED FLOOR EMERGENCY LIGHT CABLE CONNECTOR.  CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
